# SDR USAA2014050900020

- Difficulty date: May 6, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N54103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, LEVEL 2 EXFOLIATION CORROSION ON CABIN FLOOR SUPPORT BETWEEN BS 700 TO BS 720, LBL 63.  REPLACED CABIN FLOOR SUPPORT BETWEEN BS 700 TO BS 720, LBL 63 IAW SRM 53-00-51, FIG 101 & 51-40-02.
